MathSciNet Relay Station
MathSciNet bibliographic data
MR1341808 (96h:20070) 20F32 (20F10 57M07)
Bridson, Martin R. Optimal isoperimetric inequalities for abelian-by-free groups. Topology 34 (1995), no. 3, 547–564.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement